Finiteness questions in quasi- symmetric designs

Sane, Sharad S. ; Shrikhande, Mohan S. (1986) Finiteness questions in quasi- symmetric designs Journal of Combinatorial Theory - Series A, 42 (2). pp. 252-258. ISSN 0097-3165

Full text not available from this repository.

Official URL:

Related URL:


Quasi-symmetric designs with block intersection numbers 0 and y≥2 are considered. It is shown that the number of such designs is finite under any one of the following two restrictions: (1) The block size k is fixed. (2) The integer pair (e̅, z), with the following property is fixed: the number of blocks disjoint from a given block is at most ē and the positive block intersection number y is at most z. The connection of these results with a well-known conjecture on symmetric designs is discussed.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:68007
Deposited On:02 Nov 2011 03:09
Last Modified:02 Nov 2011 03:09

Repository Staff Only: item control page